# SDR MASA20211011480

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 19,138 hours, 14,552 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: None
- Part number: CN6210101001
- Part serial: NA
- Condition: Damaged
- Location: Inlet Cowl (Rh)
- Part time: 19,138 hours, 14,552 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INLET COWL LIPSKIN WAS FOUND TO HAVE ABRASION DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 54-11-05, FIGURE 54-11-05-991-801, ITEM 1, EA 72-2021-181.
